Couldn't find what you looking for?

TRY OUR SEARCH!

Hello

I've been taking 20mg's of celexa for 3+ years.

I tried to get off it many times gradually, however the zapping in my head is slow constant I cannot.

It's very scary. My doctor says it has nothing to do withdrawal but is because of tyhe stress my ex-wife has put me through over the last 4 years.

I also experience zapping/buzzing when i feel stressed even when I take my Celexa.

Does anyone but me have this severe reaction?

i've read some people having a few zaps a week.

Here is what transpires:

First 24hours no zaps

24-36hours- 2-3 zaps in that period and fatigue

36-48 Zapping intensifies to 1 every hour or 2. Inability to concentrate, feel awkward become flushed, warm

48-72hours- Cannot function normally zapping at least 1 an hour

72+ Feel zapping every 10-15min. Feels like my brain is zapping because it running on empty. It does not subside and becomes unbearable. i'm confined to my home for my own safety;. Feel sweaty tired

can anyone help me.

The pdoc just gives me a blank stare whe ni ask him about it and my family doc thinks it has nothing to do with withdrawal


Can someone explain or suggest a course of action

I've tried to use Clanazopam to reduce the withdrawal symptoms to not effect.

Johnnyzaps

Loading...

hi I am experiening this also and have no help what so ever. I am now on claudipin. I still have buzzing and sweats and fatique. Have found no help . Need help confined to my home
Reply

Loading...